# SDR 01FDEA00419

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO LWR SKIN REMOVAL BS 469, RBL 65, 3 INCH CRACK IN FRAME COMMON TO UPPER FLANGE.  REMOVED AND REPLACED FRAME PER IAW DC10 SRM 53-30-00 FIG 11 & 51-21-01.
